# SDR DL757010426

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 40,390 hours, 19,938 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

TCAS AND WX RADAR DISPLAYS INOP. TCAS DISPLAY STUCK IN 10M RANGE.  ABOVE AND BELOW SW. INOP. UNABLE TO GET ANY WEATHER   INFORMATION.  REPLACED WX RADAR TRANSCEIVER AND WX RADAR INDICATOR, SYS. GROUND CHECKS NORMAL
